I am 27 and recently my eyes have been looking tired. i wanted to know if fillers will help and about how long it will last? thank you
Will Fillers Help my Eyes? (photo)
Doctor Answers (10)
Fillers would help your eyes
Although you are a young lady, you have classic "tear trough" deformity at your lower orbital rims. There is a concavity between the fat contour of your orbit (eye socket) and that of your cheek. This can be camouflaged very nicely with fillers, and my favorites there are Resylane and Perlane. They take on less water volume than some of the other fillers, so they tend to be more stable and get less puffy under the eyes, where, unlike the lips, we don't really want puffiness.
Will Fillers Help my Eyes?
Restylane to the tear troughs will improve the appearance, but I would not inject this area due to the subtle nature of your depression. Kenneth Hughes, MD Los Angeles, CA
Web reference: http://www.hughesplasticsurgery.com
Will fillers help my eyes?
Restylane is a great filler for the tear trough. It lasts 6-7 months on average, and will often last longer in that area. It is important you choose a specialist when having Restylane injected in the tear trough to achieve the best possible result. I would recommend a consult with a board certified plastic surgeon, facial plastic surgeon, or dermatologist. They are all fantastic choices, and will be able to provide you with recommendations after examining you in person. I hope this helps, and I wish you the best of luck.
You might also like...
Restylane under the eyes
- You are a great candidate for Restylane under the eyes
- I would suggest going to someone who uses microcannulas (you can ask when you call) because they will result in significantly less bruising, and can get better results
- I think you will love your new look
Restylane under the eyes
Thanks for the question and photo. From what I can see in your photo, Restylane would an excellent option for correction of your under eye hollows, also called the tear troughs. Many patients come in stating that they "look tired all of the time" as a result of these eye bags. The tear troughs result from fat around the eye starting to protrude forward and the upper cheeks beginning to lower slightly. In certain patients, the position of the eye relative to the cheekbone can cause these tear troughs to become visible at a younger age. The concept of injecting filler in this area is to smooth the transition between the lower eyelids and the upper cheeks.
In my practice, I exclusively use Restylane in these tear troughs, as I believe other fillers (Juvederm, Radiesse, Perlane etc.) are more likely to be visible under the thin under-eye skin. Restylane is a clear gel and, when placed appropriately deep in this area, should not be visible. In the very unlikely event that excess product is placed, Restylane also has the advantage of being immediately dissolvable with hyaluronidase, making it a very safe and predictable product. Lastly, I prefer to inject under-eye Restylane with cannulas rather than needles and as a result, pain is minimal and the incidence of bruising is very low.
The duration of Restylane under the eyes seems to be much longer than injection in other areas of the face. A recent clinical study showed a duration of 1 - 2 years in some individuals, results I have witnessed personally in my own patients as well.
Web reference: http://www.mehtaplasticsurgery.com/injectable-fillers/
Tired looking eyes and fillers
Restylane under the eyes can make a pretty dramatic difference. Longevity varies patient to patient but you should be able to expect 6 to 9 months. Your activities, metabolism, lifestyle and habits will have an impact on duration, but it is generally in that range.
Fillers can improve appearance, but they won't make you not tired and rest is something that many younger people forget to incorporate into their schedule. Too many hours on a computer in artificial light and the eye movement restriction of such work can make anyone's eyes tired looking. So outside of a cosmetic treatment - or as an adjunct to a treatment - pay attention to taking care of yourself and you'll see extra improvement that's natural.
I would encourage anyone who spends their day in front of a computer to take frequent visual breaks and exercise their eye muscles by looking up, down and side to side. And water - hydration is good for all of your skin!
Will Fillers Help my Eyes?
Maybe filler in the tear trough might help. But you should have a complete medical to see if a medical condition is part of the issue. BTW Restylane in my experience will last only a few months, not a year. As for Belotero, a very very painful injection.
Fillers for "tired eyes"
I think that a little Belotero or Restylane would do a good job with taking away some of that tired look. These last longer under eyes than in other areas. Restylane would last at least 9-12 months and I have not used Belotero for long enough to be sure. However, it is a good choice as well
Possible fillers for under eyes
From your photos, it appears that there may be some protruding fat under your eyes, which causes them to look tired. There are two general options to help with this issue. You could have a filler placed under the puffy area which would help to even out the under eye appearance by camouflaging the bag. I would recommend using Restylane, which could last a year or more in that area. The other option would be having surgery to remove some of the excess fat, which would improve the puffiness and give you a longer lasting result than the Restylane.
Restylane and under eye treatment
Based on the photo you've provided, I would suggest having a consult with a well-trained and reputable provider. You may be a great candidate for a dermal filler to that area, but may also have more options that would also help you look "less tired."
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.